Alexei Venkov

Spectral theory of automorphic functions, the Selberg zeta-function, and some problems of analytic number theory and mathematical physics

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Spectral theory of automorphic functions, the Selberg zeta-function, and some problems of analytic number theory and mathematical physics. / Venkov, Alexei.

In: Russian Mathematical Surveys, Vol. 34, No. 3, 1979, p. 79-153.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{963d9f006c5e11deb2cc000ea68e967b,
title = "Spectral theory of automorphic functions, the Selberg zeta-function, and some problems of analytic number theory and mathematical physics",
author = "Alexei Venkov",
note = "Translation from Usp. Mat. Nauk 34, No.3(207), 69-135 (1979) (Russian)",
year = "1979",
doi = "10.1070/RM1979v034n03ABEH004000",
language = "English",
volume = "34",
pages = "79--153",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "Turpion Ltd.",
number = "3",

}

RIS

TY - JOUR

T1 - Spectral theory of automorphic functions, the Selberg zeta-function, and some problems of analytic number theory and mathematical physics

AU - Venkov, Alexei

N1 - Translation from Usp. Mat. Nauk 34, No.3(207), 69-135 (1979) (Russian)

PY - 1979

Y1 - 1979

U2 - 10.1070/RM1979v034n03ABEH004000

DO - 10.1070/RM1979v034n03ABEH004000

M3 - Journal article

VL - 34

SP - 79

EP - 153

JO - Russian Mathematical Surveys

T2 - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 3

ER -